Nasal Congestion During The Treatment Of Leprosy?

Illustration of Nasal Congestion During The Treatment Of Leprosy?
Illustration: Nasal Congestion During The Treatment Of Leprosy? researchgate.net

Good night … I want to ask you when you are undergoing leprosy treatment for one year, but the treatment has stopped because the medicine is empty. Then, why is my nose really blocked when I don’t have the flu? Is my leprosy worse because I stopped taking medicine … what’s the solution?

1 Answer:

Hello, thank you for asking at HealthReplies.com
Leprosy is an infectious disease caused by leprosy mycobacterium bacteria. Bacteria attack the skin, peripheral nervous system, mucous membranes in the upper respiratory tract, and the eyes. The bacteria is transmitted through air that is contaminated with splashes of cough or sneezing. Bacteria that enter a person's body will take a long time (ie 1 to 20 years) to cause symptoms of leprosy.
One symptom of leprosy is nasal congestion. However, complaints of nasal congestion can also be caused by other diseases, such as influenza, ARI, rhinitis, sinusitis and others. You should immediately consult a doctor at the health center that handles your case so that further testing can be done. In connection with leprosy, you must get it immediately because the drug must be consumed regularly. The availability of leprosy for you is the responsibility of the health center that has the area where you live. Return to discuss with the health care provider there about this until you can get the drug.
Thus hopefully useful.

: by

Related Question

Regarding The Benefits Of Sunbathing In The Morning

Regarding The Benefits Of Sunbathing In The Morning

(1 year ago)

, z want to ask what is the name of the chemical compound that will soon change to vit D3, if our skin is exposed to the morning sun?...

Doc, I’d Like To Ask About An Anal Tear

Doc, I’d Like To Ask About An Anal Tear

(1 year ago)

This doc is my wife complaining, some days it was difficult to defecate, even if the defecation was sick, apparently yesterday there was a slight tear in the anus, and yesterday th...

Why Does The Skin Of Your Feet Feel Thinner In Diabetics?

Why Does The Skin Of Your Feet Feel Thinner In Diabetics?

(1 year ago)

At noon, I have diabetes, my blood sugar is 106 when fasting, and 255 after eating. At this time I feel the thinning of the skin of the soles of the feet so that if you walk around...

Leave a Reply

Your email address will not be published. Required fields are marked *